# SDR AALA202202182644

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737*
- Aircraft serial: 31272
- Aircraft time: 13,148 hours, 5,423 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER SLIDING WINDOW COME OFF TRACKS. INSPECTED TRACK AND INSTALLED FIRST OFFICERS SLIDING WINDOW PER AMM 56-12-11.
